Transgender Support Group

This community is here to support and help the large population of transgender people. If you or anyone you know identify as transgender, this is the place to share your feelings and experiences and speak with others who are going through similar things in their lives.

0 Online
0 Online

effects of T-Blockers

I just started T-Blockers. Does anybody know what effects I should expect?

Replies

deleted_user
deleted_user

less acney
sweating
loss of libido
headaches
mood changes (including depression)

I really advise you to try to get on estrogen as fast as you can because of the bone loss you will expirance without lots of either testosterone or estrogen
deleted_user
deleted_user

additional comment.,. also feeling sleepy
deleted_user
deleted_user

what T-blocker r u on spiro?they didnt perscribe estradiol with it?never did just a blocker without estrogen hmmmmmm!